Decompositions of regular bipartite graphs

Michael S. Jacobson, Miroslaw Truszczyński, Z. Tuza

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper we discuss isomorphic decompositions of regular bipartite graphs into trees and forests. We prove that: (1) there is a wide class of r-regular bipartite graphs that are decomposable into any tree of size r, (2) every r-regular bipartite graph decomposes into any double star of size r, and (3) every 4-regular bipartite graph decomposes into paths P4.

Original languageEnglish
Pages (from-to)17-27
Number of pages11
JournalDiscrete Mathematics
Volume89
Issue number1
DOIs
Publication statusPublished - May 3 1991

Fingerprint

Regular Graph
Bipartite Graph
Stars
Decomposition
Decompose
Decomposable
Star
Isomorphic
Path

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Decompositions of regular bipartite graphs. / Jacobson, Michael S.; Truszczyński, Miroslaw; Tuza, Z.

In: Discrete Mathematics, Vol. 89, No. 1, 03.05.1991, p. 17-27.

Research output: Contribution to journalArticle

Jacobson, Michael S. ; Truszczyński, Miroslaw ; Tuza, Z. / Decompositions of regular bipartite graphs. In: Discrete Mathematics. 1991 ; Vol. 89, No. 1. pp. 17-27.
@article{41509749a6314315bf2767bf40d1ec5d,
title = "Decompositions of regular bipartite graphs",
abstract = "In this paper we discuss isomorphic decompositions of regular bipartite graphs into trees and forests. We prove that: (1) there is a wide class of r-regular bipartite graphs that are decomposable into any tree of size r, (2) every r-regular bipartite graph decomposes into any double star of size r, and (3) every 4-regular bipartite graph decomposes into paths P4.",
author = "Jacobson, {Michael S.} and Miroslaw Truszczyński and Z. Tuza",
year = "1991",
month = "5",
day = "3",
doi = "10.1016/0012-365X(91)90396-J",
language = "English",
volume = "89",
pages = "17--27",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Decompositions of regular bipartite graphs

AU - Jacobson, Michael S.

AU - Truszczyński, Miroslaw

AU - Tuza, Z.

PY - 1991/5/3

Y1 - 1991/5/3

N2 - In this paper we discuss isomorphic decompositions of regular bipartite graphs into trees and forests. We prove that: (1) there is a wide class of r-regular bipartite graphs that are decomposable into any tree of size r, (2) every r-regular bipartite graph decomposes into any double star of size r, and (3) every 4-regular bipartite graph decomposes into paths P4.

AB - In this paper we discuss isomorphic decompositions of regular bipartite graphs into trees and forests. We prove that: (1) there is a wide class of r-regular bipartite graphs that are decomposable into any tree of size r, (2) every r-regular bipartite graph decomposes into any double star of size r, and (3) every 4-regular bipartite graph decomposes into paths P4.

UR - http://www.scopus.com/inward/record.url?scp=0039126623&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039126623&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(91)90396-J

DO - 10.1016/0012-365X(91)90396-J

M3 - Article

AN - SCOPUS:0039126623

VL - 89

SP - 17

EP - 27

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1

ER -